# SDR 2006UALA01799

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 16,710 hours, 7,137 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Seat 14c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SEAT LIGHT AT 14C BURNED OUT.  REPLACED LIGHT  ASSYEMBLY, CHECKS OK.
